# SDR CA140303005

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,523 hours
- Engine: Ge CF343A1
- System (JASC): 2230 · Auto Throttle System
- Part: Cable
- Condition: Frayed
- Location: Autothrottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  RECEIVED AN O/H THROTTLE CONTROL GEAR BOX, PN 2100140-010, TO REPLACE UNSERVICEABLE UNIT, ON RT ENGINE.  DURING INSTALLATION OF THE O/H GEARBOX ASSY, THE AUTO THROTTLE RETARD, ATR, CABLE WAS FOUND FRAYED, WHERE THE INNER FITTING IS SWAGED.  THIS GEARBOX HAD 0.0 TSO.
